its my first cycle on birth control (YASMIN) and its a 28day pack. I m on my last week today..m i suppose to have my period at 400 (when i usually take my pill) or m i suppose to have my period day before...after etc? is it possible that its late for a few days..???
yes i have had unprotected sex during this cycle cause the doctor that gave me the pills says i m safe after a week of the pills even though i started on the sunday of my period. should i get a pregnancy test..or be worried..or should i wait for a few days and see if it does come?
p.s yes i have taken all the sti testings and i m clean.,.so is my partner
-------------------- meee Posts: 15 | From: victoria | Registered: Oct 2008
| IP: Logged |
Just to clarify what you're asking: It's the first cycle you've been on Yasmin. Yesterday, you took your last active pill (pill 21) at 4:00? You've been taking your pills every day, close to 4:00 each day? If this is right, your withdrawl bleed (which is what your period is called when you're on the pill) should start in the next couple of days. Sometimes, depending on the person, it can start sooner or later. It's your first month, so you won't know until it starts. If you've been taking your pills on time, and your doctor told you you were protected from pregnancy, then you shouldn't have anything to worry about. Did I understand your question correctly? Feel free to reply if this doesn't answer your concerns.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.